# SDR AWXA200201036

- Difficulty date: September 30, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 36,110 hours, 24,789 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65C36215
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-12 CHECK THE FORWARD CARGO DOOR FORWARD LOWER SKIN WAS FOUND CHAFED ON INSIDE OF DOOR BS 445, STR 19 RT. MAINTENANCE BLENDED OUT CHAFED AREA AND FOUND SKIN TO BE CRACKED OUT OF LIMITS; REMOVED DAMAGED AREA OF FORWARD CARGO DOOR INNER SKIN BS 445, STR 19 RT; FABRICATED A REPAIR DOUBLER AND FILLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-13, PG. 1-3, FIG. 1.
